A side effect associated with the use of synthetic hallucinogens such as lysergic acid diethylamide-(LSD) is the partial or total recurrence of perceptual disturbances which previously appeared during intoxication, despite absence of recent use. These are commonly referred to as "flashbacks" or Hallucinogen Persisting Perception Disorder (HPPD). Here we present two cases of patients with a prior history of LSD use who turned to psychiatric consultation following brief episodes of HPPD. Surprisingly, in both cases new visual imagery appeared during episodes of flashbacks which was not experienced during primary LSD use. Both subjects reported the ability to discern between LSD-associated visual disturbances and new visual imagery. This phenomenon did not cause functional impairment and in both cases caused gradual concern due to its persistence. Both patients refused medical treatment and continued psychiatric follow-up. At one year follow-up both patients reported almost complete spontaneous remission. To the best of our knowledge these are the first reported cases of LSD-related benign flashbacks in which new imagery is experienced. Reasons for this reversible and apparently harmless side effect are proposed. Conclusions from case reports should be taken with caution.